| Model Number |
9500-174 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a detached or missing sensor wire occurred.The sensor was inserted into the back of upper arm on (b)(6) 2025.Data was received but not investigated as data will not confirm the issue.Product has been received but is pending evaluation.A follow up report will be submitted upon completion.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a broken or detached wire occurred.The sensor was inserted into the back of upper arm on (b)(6) 2025.The allegation was confirmed due to the finding of a broken sensor wire.The probable cause could not be determined.No injury or medical intervention was reported.